Upper bounds for an Iwasawa invariant
Compositio Mathematica, Volume 39 (1979) no. 1, pp. 3-10.
@article{CM_1979__39_1_3_0,
     author = {Gerth, III, Frank},
     title = {Upper bounds for an {Iwasawa} invariant},
     journal = {Compositio Mathematica},
     pages = {3--10},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {39},
     number = {1},
     year = {1979},
     zbl = {0406.12005},
     mrnumber = {538999},
     language = {en},
     url = {http://www.numdam.org/item/CM_1979__39_1_3_0/}
}
TY  - JOUR
AU  - Gerth, III, Frank
TI  - Upper bounds for an Iwasawa invariant
JO  - Compositio Mathematica
PY  - 1979
DA  - 1979///
SP  - 3
EP  - 10
VL  - 39
IS  - 1
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1979__39_1_3_0/
UR  - https://zbmath.org/?q=an%3A0406.12005
UR  - https://www.ams.org/mathscinet-getitem?mr=538999
LA  - en
ID  - CM_1979__39_1_3_0
ER  - 
%0 Journal Article
%A Gerth, III, Frank
%T Upper bounds for an Iwasawa invariant
%J Compositio Mathematica
%D 1979
%P 3-10
%V 39
%N 1
%I Sijthoff et Noordhoff International Publishers
%G en
%F CM_1979__39_1_3_0
Gerth, III, Frank. Upper bounds for an Iwasawa invariant. Compositio Mathematica, Volume 39 (1979) no. 1, pp. 3-10. http://www.numdam.org/item/CM_1979__39_1_3_0/

[1] B. Ferrero: Iwasawa invariants of abelian number fields. Dissertation, Princeton University, 1975.

[2] F. Gerth, Structure of l-class groups of certain number fields and Zl-extensions, Mathematika 24 (1977) 16-33. | MR | Zbl

[3] R. Greenberg: The Iwasawa invariants of Γ-extensions of a fixed number field, Amer. J. Math., 95 (1973) 204-214. | Zbl

[4] K. Iwasawa: On Zl-extensions of algebraic number fields, Ann. Math., 98 (1973), 246-326. | MR | Zbl

[5] H. Yokoi: on the class number of a relatively cyclic number field, Nagoya Math. J., 29 (1967), 31-44. | MR | Zbl